# SDR USAA2013012400021

- Difficulty date: January 13, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SKIN CLIP AT FR32 BETWEEN S40R TO S41R, -Y450.  REPLACED SKIN CLIP AT FR32 BETWEEN S40R TO S41R, -Y450 IAW TYPICAL REPAIR # TR 320-5321-10-0004.
